Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 19, NWS North Platte, NE

May 8, 2016Garfield County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at May 8, 2016, 8:05 PM CDT for Garfield County, Nebraska. It was in force for 25 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 8, 2016, 8:05 PM CDT (01:05 UTC)
Expired
May 8, 2016, 8:30 PM CDT
In force
25 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Garfield County, NE

The radar

The North Platte radar (KLNX), 122 km from the middle of the area, began a volume at 01:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 8, 8:15 PM CDTHAIL 15 N Burwell, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 8, 5:09 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.1 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2016-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 411 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2016-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
411 J/kg
Mixed-layer CIN
-116 J/kg
Mixed-layer LCL
1901 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

845 
WUUS53 KLBF 090105
SVRLBF
NEC071-090130-
/O.NEW.KLBF.SV.W.0019.160509T0105Z-160509T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
805 PM CDT SUN MAY 8 2016

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN GARFIELD COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 830 PM CDT

* AT 805 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BURWELL...
  MOVING NORTH AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  BURWELL...CARSON LAKE...DEVERRE...HOMESTEAD KNOLLS CAMPGROUND AND
  VIRGINIA SMITH DAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4179 9898 4178 9922 4187 9923 4209 9922
      4208 9898
TIME...MOT...LOC 0105Z 172DEG 27KT 4186 9913 

HAIL...1.00IN
WIND...60MPH
 
$$

TAYLOR
1 follow-up statement
628 
WWUS53 KLBF 090122
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
822 PM CDT SUN MAY 8 2016

NEC071-090130-
/O.CON.KLBF.SV.W.0019.000000T0000Z-160509T0130Z/
GARFIELD NE-
822 PM CDT SUN MAY 8 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR WESTERN GARFIELD COUNTY...

AT 822 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES NORTHEAST
OF CALAMUS RESERVOIR STATE RECREATION AREA...OR 15 MILES NORTH OF
BURWELL...MOVING NORTH AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BURWELL...CARSON LAKE...DEVERRE...HOMESTEAD KNOLLS CAMPGROUND AND
VIRGINIA SMITH DAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4179 9898 4178 9922 4187 9923 4209 9922
      4208 9898
TIME...MOT...LOC 0122Z 182DEG 28KT 4200 9910 

HAIL...1.00IN
WIND...60MPH
 
$$

TAYLOR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 6:47 PM CDT, 1 hour 18 minutes earlier.

Area forecast discussion, May 8, 6:47 PM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
647 PM CDT SUN MAY 8 2016

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 313 PM CDT SUN MAY 8 2016

SOME CLEARING ACROSS SOUTHERN PORTIONS OF THE FORECAST AREA HAS
OCCURRED THIS AFTERNOON AND DEW POINTS REMAIN IN THE LOW TO MID 50S.
HOWEVER...THE WARM FRONT IS ANALYZED WELL TO OUR SOUTH...WHICH WILL
TAKE THE FOCUS OF LATE AFTERNOON CONVECTION AWAY FROM WESTERN AND
CENTRAL NEBRASKA TO AREAS OF KANSAS AND SOUTHEAST NEBRASKA EAST OF
THE DRY LINE AND ALONG AND SOUTH OF THE WARM FRONT. HOWEVER...A
SECONDARY FOCUS FOR CONVECTION LIES WITH ANOTHER SHORT WAVE ROTATING
AROUND THE BASE OF THE UPPER LOW IN SOUTHEASTERN COLORADO. SOME
STORMS ARE ALREADY BEGINNING TO FIRE WITH THIS FEATURE AND THESE ARE
THE STORMS THAT ARE EXPECTED TO ROTATE NORTHEAST INTO OUR FORECAST
AREA LATER THIS AFTERNOON AND TONIGHT. THEY WILL BE ENTERING A
RECEPITIVE ENVORONMENT AND MID LEVEL LAPSE RATES LOOK TO REMAIN
FAILRY STEEP AND THE SUNSHINE DURING THE DAY WILL ASSIST LOWER AND
MID LEVEL INSTABILITY. CAPE AND SHEAR IN THE HAIL GROWTH ZONE LOOKS
FAVORABLE FOR HAIL...ESPECIALLY AFTER 22Z SO ANY STORMS THAT ARE
ALLOWED TO TAKE OFF LATER THIS AFTERNOON AND EARLY EVENING COULD
CONCEVIABLY PRODUCE SOME LARGE HAIL.

HEADING INTO THE OVERNIGHT HOURS...RAIN WILL BECOME MORE WIDESPREAD
AS STORMS CONGEAL INTO CLUSTERS ONCE THE SHORTWAVE LIFTS INTO
CENTRAL NEBRASKA. WHILE A NON-ZERO CHANCE OF RAIN EXISTS ACROSS THE
ENTIRE FORECAST AREA...THE BEST CHANCE FOR MEASURABLE AND AT TIMES
HEAVY RAIN WILL BE EAST OF A LINE FROM NORTH PLATTE TO VALENTINE.

THE WAVE WILL EVENTUALLY CLOSE OFF INTO AN UPPER LOW BY MONDAY
AFTERNOON OVER SOUTH DAKOTA...SLOWING THE PROGRESSION OF ANY SHOWERS
TRYING TO MOVE OUT OF THE AREA FROM OVERNIGHT...ESPECIALLY NORTH OF
THE INTERSTATE. THE UPPER LOW WILL MOVE LITTLE THROUGH THE DAY INTO
MONDAY NIGHT AS ANOTHER UPPER LOW IN WYOMING FUJIWHARAS ITS WAY
AROUND THE BASE OF THE NORTH DAKOTA LOW DURING THE DAY ON MONDAY.
THIS SHOULD KEEP OUR HEIGHTS LOW AND OUR WEATHER SHOWERY AND
UNSETTLED FOR MUCH OF THE DAY.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 313 PM CDT SUN MAY 8 2016

MONDAY NIGHT THROUGH WEDNESDAY...THE UPPER LOW ACROSS THE ROCKIES
MOVES SLOWLY EAST TOWARD NRN NEB TONIGHT AND MONDAY. A SECOND
UPPER LOW ACROSS SRN ALBERTA WILL MOVE INTO THE NRN HIGH PLAINS
AND ABSORB THE FIRST DISTURBANCE BY TUESDAY MORNING. THE NEW UPPER
LOW WILL DRIFT THROUGH THE DAKOTAS TUESDAY AND PULL COLD AIR INTO
THE FCST AREA WEDNESDAY. A STRONG PUSH OF COLD AIR TUESDAY NIGHT
IS EXPECTED TO PRODUCE SCATTERED SHOWERS AND
THUNDERSTORMS...MAINLY ACROSS SWRN AND NCNTL NEB. OTHERWISE RAIN
CHANCES ARE ISOLATED TUESDAY AND WEDNESDAY AND DIURNALLY DRIVEN.

TEMPERATURES TUESDAY RISE INTO THE 60S TO NEAR 70 WITH WEAK WARMING.
HIGHS WEDNESDAY REMAIN IN THE UPPER 50S TO MID 60S. COLD AIR ALOFT
MAY STEEPEN LAPSE RATES FOR AFTN SHOWERS ACROSS NRN NEB. FROST IS
POSSIBLE WEDNESDAY MORNING ACROSS THE WRN SANDHILLS AND ERN
PANHANDLE WITH LOWS IN THE MID 30S. OTHERWISE 40S ARE EXPECTED
TUESDAY AND WEDNESDAY MORNING.

WEDNESDAY NIGHT THROUGH SUNDAY...THE UPPER LOW ACROSS THE DAKOTAS
WILL PULL CANADIAN AIR INTO THE FCST AREA FRIDAY THROUGH SUNDAY.
HEIGHTS ALOFT INDICATE NORTHWEST FLOW BUT THE AIR APPEARS TO BE TOO
COOL FOR TSTM DEVELOPMENT...K INDICES ARE LESS THAN 30C. THE GFS20
AND ECM ARE SIGNALING MID LEVEL FRONTOGENESIS SUPPORTING A CHANCE
OF SHOWERS SATURDAY AND SUNDAY. THERE IS A CHANCE OF SHOWERS WITH
THE REINFORCING COLD FRONT FRIDAY NIGHT.

TEMPERATURES REMAIN COOL WITH HIGHS MOSTLY IN THE 50S AND 60S. LOWS
FALL INTO THE 30S AND 40S WITH FROST POSSIBLE THURSDAY MORNING
ACROSS WRN NEB.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 647 PM CDT SUN MAY 8 2016

THUNDERSTORMS WILL BE THE MAIN AVIATION CONCERN THIS EVENING.
WHILE MOST OF THE THUNDERSTORMS WILL BE EAST OF THE KLBF AND KVTN
TERMINALS...A FEW THUNDERSTORMS ARE POSSIBLE. AFTER
MIDNIGHT...MVFR CEILINGS ARE FORCAST TO CONTINUE UNTIL 15Z MONDAY.

&&

.HYDROLOGY...
ISSUED AT 313 PM CDT SUN MAY 8 2016

...FLOOD WARNING CONTINUES FOR THE NORTH PLATTE AT LEWELLEN...

ELEVATED RIVER LEVELS WILL CONTINUE ALONG THE NORTH PLATTE RIVER
UPSTREAM OF LAKE MCCONAUGHY...AS WELL AS THE SOUTH PLATTE RIVER OVER
THE NEXT SEVERAL DAYS.

ALONG THE NORTH PLATTE RIVER...BASED ON FLOWS UPSTREAM IN WYOMING
AND THE WESTERN NEBRASKA PANHANDLE...INDICATIONS ARE THAT RIVER
LEVELS WILL CONTINUE TO RISE FOR LISCO AND LEWELLEN THROUGH THE END
OF THE WEEK. CURRENTLY...THE RIVER STAGE AT LEWELLEN IS 8.1 FEET
...WHICH IS 0.6 FEET ABOVE THE FLOOD STAGE OF 7.5 FEET. THIS STAGE
IS EXPECTED TO GO TO 8.3 FEET TOWARD THE MIDDLE OF THIS WEEK.
MODERATE FLOOD STAGE IS 8.5 FEET.

THE NORTH PLATTE RIVER AT LISCO IS CURRENTLY AT 3.49 FEET AND THE
LATEST FORECAST IS FOR IT TO RISE TO 4.8 FEET BY THE END OF THE
WEEK. FLOOD STAGE IS 4.0 FEET AND MODERATE FLOOD STAGE IS AT 5.0
FEET. IF THE CURRENT FORECAST HOLDS THEN IT COULD REACH FLOOD STAGE
BY WEDNESDAY. GIVEN THE UNCERTAINTY AND RECENT CHANGES IN THE
FORECAST...A HYROLOGIC OUTLOOK WAS ISSUED BUT THAT MAY BE REPLACED
BY A FLOOD WATCH IF FORECAST CERTAINTY INCREASES.

ALONG THE SOUTH PLATTE RIVER...RIVER LEVELS WILL REMAIN ELEVATED
THIS WEEK AND MAY APPROACH MINOR FLOOD STAGE AT ROSCOE BY THE END OF
THE WEEK.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...ALLEN
LONG TERM...CDC
AVIATION...ROBERG
HYDROLOGY...ALLEN
Hazardous weather outlook, May 8, 5:40 PM CDT, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
540 PM CDT SUN MAY 8 2016

NEZ004>010-022>029-035>038-056>059-069>071-094-092245-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
540 PM CDT SUN MAY 8 2016 /440 PM MDT SUN MAY 8 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THUNDERSTORMS WILL IMPACT WESTERN AND NORTH CENTRAL NEBRASKA
TONIGHT. AT THIS TIME...THERE IS A RISK FOR SEVERE STORMS
GENERALLY SOUTH AND EAST OF A LINE FROM CURTIS TO BREWSTER TO
BARTLETT. LARGE HAIL WILL BE THE MAIN SEVERE THREAT.
OVERNIGHT...HEAVY RAIN WILL BE A THREAT... ESPECIALLY EAST OF A
LINE FROM NORTH PLATTE TO VALENTINE.

RIVER LEVELS ALONG THE NORTH PLATTE RIVER UPSTREAM OF LAKE
MCCONAUGHY...AS WELL AS THE SOUTH PLATTE RIVER...WILL REMAIN
ELEVATED. MINOR FLOODING WILL OCCUR ALONG THE NORTH PLATTE RIVER
NEAR LEWELLEN AS IT IS CONTINUES TO SLOWLY RISE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS ARE POSSIBLE MONDAY THROUGH TUESDAY NIGHT ACROSS
WESTERN AND NORTH CENTRAL NEBRASKA. AT THIS TIME...THE THREAT FOR
SEVERE STORMS IS LOW.

HIGH RIVER LEVELS WILL CONTINUE OVER THE NEXT SEVERAL DAYS ALONG
THE SOUTH PLATTE RIVER...AS WELL AS THE NORTH PLATTE RIVER
UPSTREAM OF LAKE MCCONAUGHY. MINOR FLOODING WILL CONTINUE FOR THE
NEXT SEVERAL DAYS ALONG THE NORTH PLATTE RIVER AT LEWELLEN...AND
MAY BEGIN REACH MINOR FLOOD STAGE AT LISCO LATE IN THE WEEK.
RIVER LEVELS ALONG THE SOUTH PLATTE MAY APPROACH MINOR FLOOD
STAGE AT ROSCOE TOWARD THE END OF THE WEEK AS WELL BUT THEY ARE
NOT EXPECTED TO EXCEED FLOOD STAGE AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING MAINLY IN CENTRAL
NEBRASKA.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

ROBERG

In the hours before

Local storm report, May 8, 7:26 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
726 PM CDT SUN MAY 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             SARGENT                 41.64N 99.37W
05/08/2016  M1.25 INCH       CUSTER             NE   PUBLIC

            VIA SOCIAL MEDIA...TIME ESTIMATED BY RADAR

&&

SNIVELY
Local storm report, May 8, 7:28 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
728 PM CDT SUN MAY 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             10 N BURWELL            41.92N 99.13W
05/08/2016  M1.50 INCH       GARFIELD           NE   PUBLIC

            VIA SOCIAL MEDIA

&&

SNIVELY
Local storm report, May 8, 7:37 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
737 PM CDT SUN MAY 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TORNADO          3 N STOCKVILLE          40.58N 100.38W
05/08/2016                   FRONTIER           NE   FIRE DEPT/RESCUE

            BRIEF TORNADO

&&

SNIVELY
Local storm report, May 8, 7:43 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
743 PM CDT SUN MAY 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HAIL             2 W AMELIA              42.23N 99.00W
05/08/2016  E1.00 INCH       HOLT               NE   PUBLIC

&&

BTAYLOR
Local storm report, May 8, 7:45 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
745 PM CDT SUN MAY 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0743 PM     HAIL             4 SW AMELIA             42.19N 99.02W
05/08/2016  M1.25 INCH       HOLT               NE   CO-OP OBSERVER

&&

SNIVELY
Local storm report, May 8, 7:55 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
755 PM CDT SUN MAY 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND GST     13 NW TAYLOR            41.90N 99.56W
05/08/2016  E60 MPH          LOUP               NE   PUBLIC

&&

BTAYLOR

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 7:06 PM CDTSpecial Weather StatementLBFFrontier39 min
May 8, 7:20 PM CDTSpecial Weather StatementLBFHolt40 min
May 8, 7:29 PM CDTTornado WarningLBFFrontier46 min
May 8, 7:30 PM CDTSevere Thunderstorm WarningLBFHolt, Rock30 min
May 8, 7:36 PM CDTSevere Thunderstorm WarningLBFLoup, Rock39 min
May 8, 7:59 PM CDTSevere Thunderstorm WarningLBFHolt31 min
May 8, 8:08 PM CDTSevere Thunderstorm WarningLBFCuster, Lincoln38 min
May 8, 8:26 PM CDTSevere Thunderstorm WarningLBFCuster34 min
May 8, 8:30 PM CDTSevere Thunderstorm WarningLBFHolt30 min
May 8, 8:59 PM CDTSevere Thunderstorm WarningLBFHolt31 min
May 9, 12:19 AM CDTRiver Flood WarningLBFGarden27 days
May 9, 4:57 PM CDTSpecial Weather StatementLBFBoyd48 min
May 9, 5:30 PM CDTSpecial Weather StatementLBFBoyd45 min
May 9, 6:02 PM CDTSpecial Weather StatementLBFHooker43 min
May 9, 6:10 PM CDTFlash Flood WarningLBFBoyd, Holt6 hr
May 9, 6:45 PM CDTSpecial Weather StatementLBFLogan45 min
May 9, 6:51 PM CDTSevere Thunderstorm WarningLBFLogan, McPherson39 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.